# SDR UALA2013010900132

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 49,127 hours, 6,018 cycles
- Engine: Pwa PW40903
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Relay
- Condition: Unsecure
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SPAR VALVE WILL NOT CLOSE WHEN FUEL LEVER IS IN CUTOFF POSITION.  RESEATED RELAY K76202 AND K76206 ON P210.  SPAR VALVE, OPS CHECKED OKAY.
